MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR VAMP; CATHETER, CONTINUOUS FLUSH

EDWARDS LIFESCIENCES DR VAMP; CATHETER, CONTINUOUS FLUSH
Model Number 48VMP106
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
Edwards lifesciences was notified via a direct voluntary incident report submission to the fda that a customer experienced, when changing the arterial line tubing, a leak within a new vamp.This leak cause a back flow of blood into the line making the pressure inaccurate.There was no allegation of patient injury.The voluntary incident report did not include customer contact information, patient information or product information related to the reported event.
 
Additional Manufacturer Narrative
Edwards lifesciences was unable to perform due diligence efforts to retrieve the suspect device for analysis as there was no customer contact information provided in the voluntary incident report.No product was returned for evaluation; therefore, a definitive root cause could not be determined, and corrective or preventive action is not indicated at this time.The lot number was not provided thus a device history record was not reviewed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as part of the monthly review.
 
Additional Manufacturer Narrative
A correction was made to section h10.Related report numbers.

Brand Name
VAMP
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES IRVINE
1 edwards way
irvine CA 92614
Manufacturer Contact
erika bonilla
1 edwards way
irvine, CA 92614
MDR Report Key21376263
Report Number2015691-2025-00991
Device Sequence Number3771837
Product Code KRA
UDI-Device Identifier07460691959415
UDI-Public07460691959415
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K896819
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48VMP106
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown